Discussions that mention plendil

High & Low Blood Pressure board


Hi Sil,

Sorry to hear that you haven't fully recovered.

Actually, like you, I've been off the beta blocker for slightly over 2 weeks now and my heart rate is still high at around 80-90 resting, rising to around 110 with the slightest physical exertion. Although I do exercise regularly (up to 0.5 hours on the treadmill 5 days a week), it appears that the exercise has still not succeeded in getting the chemicals out of my system :(

I've changed the calcium channel blocker from Plendil to Norvasc (2.5mg once daily), and Norvasc appears to be a little better in the sense that I don't feel uncomfortable when I take it (although I think Norvasc also seem to result in some palpitations, as a documented side effect). My BP lately has been hovering in the region of 112-124 for systolic and 79-86 for diastolic as measured by an electronic BP machine, before taking the medications. Not that bad, but not ideal for a person my age either :(

Let's hope that the exercise gets rid of our discomfort soon! It appears that our respective cardiologists seem to recommend exercise as a way to reduce the discomfort we're having!

Anyway, I've been doing some research on the Net, and it appears that tachycardia, caused by no apparent underlying reason(s), is nothing to worry about...